# SDR USAA2010083191873

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 33,068 hours, 11,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1775 - LAS - EEL - EMERGENCY LIGHT LENS COVER MISSING ROW 5L.  MAINTENANCE REPLACED ROW 5L EMERGENCY LIGHT LENS COVER AS REQUIRED.
